# SDR DALA2021072104130

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 67,594 hours, 8,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 CRACK DOOR L2 LOCATED SUPPORT ARM IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SUPPORT ARM. PERFORMED ADJUSTMENT CHECK AND TEST THE DAMPER ON DOOR 2L. CLEARANCE AND TEST ARE GOOD. (1882013)
